# SDR DALA2023011700326

- Difficulty date: January 13, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 100,832 hours, 14,109 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE ARMED LIGHT INOP. 2L LIGHT AT THE 1L F/A PANEL WORKS OK.   R & R DOOR 2L SLIDE ARMED LIGHT ASSY. CHECKS OK. IAW SMM 52-73.
